# SDR UALA2012122407366

- Difficulty date: December 20, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 47,592 hours, 12,257 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN MISSING ABOVE SEATS 21ABC.  REPLACED LENS COVER AT AISLE EXIT SIGN OF 21ABC AND  21JKL.  NOW OK FOR SERVICE.
